Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Derivation of the Borel Distribution

J. C. Tanner
Biometrika
Vol. 48, No. 1/2 (Jun., 1961), pp. 222-224
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2333154
Stable URL: http://www.jstor.org/stable/2333154
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Derivation of the Borel Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224